# SDR DALA2025110308035

- Difficulty date: November 2, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 72,872 hours, 27,907 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240665
- Part serial: 031C1923
- Condition: Failed
- Location: Zone 200
- Part time: 69,232 hours, 29,387 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WINDOW HEAT INOPERATIVE. ON CLIMB OUT, GOT EICAS MESSAGE AND BURNING ODOR. SHUTOFF RT FWD WINDOW HEAT AND ODOR WENT AWAY.   REMOVED RT FWD WINDOW IAW AMM 56-11. PERFORMED WIRE INSPECTION. FOUND NO BURNED WIRES OR SIGNS OF BURNED CONTACTORS. REPLACED WINDOW IAW AMM 56-11. ALSO R & R WINDOW HEAT CONTROL UNIT IAW AMM 30-41. OP CHECK NORMAL. PRESSURIZED ACFT WINDOW HAD NO LEAKS FOUND. NO BURNING ODOR NOTICED AND ECAS MESSAGE NO LONGER PRESSENT. (7927210)
